# SDR SWAA112518

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 32,735 hours, 18,828 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT LOWER HORIZONTAL STABILIZER SKIN CRACKED AT STA 129.5.  REPAIRED SKIN PER SRM.
